# SDR YENA2024082601150

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT UPPER EXTERNAL SKIN OB FLAP ON LH WING; (RESOLVED ON W/O: 1310500 TASKCARD: NR-00021 )   REF AE W/O# 2024-131/1. N/R# 2024-336623. REPAIRED UPPER EXTERNAL SKIN OB FLAP ON LH WING AS PER EC NO. A24-882-01, AEROMAN EA# 57-9017-24 COVER REV. 0 AND PART 1-3 AND AIRBUS RDAF 81416471/003/2024#A.
